# SDR TSAA9553156

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu Inlet
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND EXFOLIATION CORROSION AROUND APU INLET DUCT CUTOUT AT BS 1088.  REPAIRED PER ECO 198OR6.  AIRCRAFT RETURNED TO SERVICE.  (M)
